Miquel Sätze in Minkowski-Ebenen I.
Aequationes mathematicae, Tome 49 (1995) no. 1-2, pp. 98-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1995__49_1-2_182474,
author = {Hans-Joachim Samaga},
title = {Miquel {S\"atze} in {Minkowski-Ebenen} {I.}},
journal = {Aequationes mathematicae},
pages = {98--114},
year = {1995},
volume = {49},
number = {1-2},
zbl = {0824.51005},
url = {http://geodesic.mathdoc.fr/item/AM2_1995__49_1-2_182474/}
}
Hans-Joachim Samaga. Miquel Sätze in Minkowski-Ebenen I.. Aequationes mathematicae, Tome 49 (1995) no. 1-2, pp. 98-114. http://geodesic.mathdoc.fr/item/AM2_1995__49_1-2_182474/